On related transducers
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 29 (1990) no. 1, pp. 291-299
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1990_29_1_a17,
author = {Lison\v{e}k, Petr},
title = {On related transducers},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {291--299},
year = {1990},
volume = {29},
number = {1},
zbl = {0792.68106},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a17/}
}
Lisoněk, Petr. On related transducers. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 29 (1990) no. 1, pp. 291-299. http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a17/